# SDR AU980047

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 270675R
- Condition: Cracked
- Location: Oil Fill Tube
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED AROUND OIL FILLER TUBE LOCATING HOLE. CAMSHAF TLOBE WORN.
